# SDR SWAA2022092765149

- Difficulty date: August 18, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242RF UPPER SURFACE PLIES FRAYED / [01] IDENTIFIED MATERIAL IAW SRM 53-00-50-0I-1 TABLE 6 FIG 6. FOUND 2 PUNCTURES TO UPPER SURFACE SKIN PLIES AND 2 AREAS ON LOWER SURFACE WITH CRACKED SKIN PLIES AND DAMAGED CORE. DAMAGE NOTED IS OUT OF ALLOWALBE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B REPAIR TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-1  REMOVED 7 THROUGH INSERTS TO FACILITATE REPAIR. REMOVED DAMAGE AND CLEANED REPAIR AREAS; OK TO POT EXPOSED CORE IAW SRM 53-00-50-2R-1 PARA 4C-F;[07] INSTALLED REPAIR PLIES USING BMS 8-201 TY4 LOT#1496781-4; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2107 DUE:09/2022 IAW SRM 53-00-50-2R-1 PARA 3.K&L.;[08] INSPECTED AND VERIFIED CORRECTIVE ACTION 7. 5X5 LEAK CHECK PASSED PER SRM 53-00-50-2R-1.;[09] CURED REPAIR PLIES USING THERMOMETER ID:ATS2208 CALIBRATION DUE DATE:10/2022; UNBAGGED; LOCATED; DRILLED; AND UPSIZED ALL INSERT LOCATIONS COVERED BY REPAIRS; INSTALLED 7EA THROUGH INSERTS USING BMS 5-107 LOT#AK1KP9159K; CURED IAW SRM 53-00-50-2R-1 PAR 3M(1);N AND DWG 147A5810-2.  COMPLETED SRM REPAIR 53-00-50-2R-1.
